iCliniq logo

Ask a Doctor Online Now

HomeAnswersHair Transplant SurgeondandruffI have dandruff and hair fall even after using Ketostar shampoo. Why?

Can chemical dermatitis cause dandruff and hair fall?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Sushrutha M.

Published At September 11, 2021
Reviewed AtJune 3, 2024

Patient's Query

Hi doctor,

I am suffering from hair fall and more dandruff. I am using Ketostar shampoo for the past four months. Dandruff is very irritating. Kindly help me.

Answered by Dr. Utkarsh Sharma

Hello,

Welcome to icliniq.com. Ketostar shampoo contains Ketoconazole which acts when dandruff is due to fungal infection. But dandruff can be due to many other causes like chemical dermatitis (sometimes due to retained shampoo), dry scalp (regularly using too warm water on the scalp), etc. Some of the measures u can follow includes, use coconut oil since it has potent antimicrobial properties and improves skin hydration, thereby reducing symptoms of dandruff, manage your stress levels as stress weakens immunity and decreases the body’s capacity to fight off dandruff-causing infections. Stress also often precedes seborrheic dermatitis, which is one of the commonest causes of dandruff. Take more of Omega 3 fatty acid-rich foods like walnuts. Probiotics can help improve immunity and can reduce dandruff severity. Rinse your scalp thoroughly after shampooing and make sure that all the shampoo is rinsed off completely. Remnant shampoo can cause chemical dermatitis and eventually dandruff. I hope this was helpful.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Utkarsh Sharma
Dr. Utkarsh Sharma

Pathology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

dandruffcauses for hair fall

Ask your health query to a doctor online

Hair Transplant Surgeon

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy